RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5378,
    author = {W.Y.C.Chen and D.D.M.Sang and Diane Y.H. Shi},
    title = {{An overpartition analogue of Bressoud’s theorem of Rogers-Ramanujan type}},
    language = {english},
    abstract = {For k≥2 and k≥i≥1, let Bk,i(n) denote the number of partitions of n such that part 1 appears at most i−1 times, two consecutive integers l and l+1 appear at most k−1 times, and if l and l+1 appear exactly k−1 times then the sum of the parts l and l+1 is congruent to i−1 modulo 2. Let Ak,i(n) denote the number of partitions with parts not congruent to 0, ±i modulo 2k. Bressoud’s theorem states that Ak,i(n)=Bk,i(n). Corteel, Lovejoy, and Mallet found an overpartition analogue of Bressoud’s theorem for i=1, that is, for overpartitions not containing non-overlined part 1. We obtain an overpartition analogue of Bressoud’s theorem in the general case. For k≥2 and k≥i≥1, let Dk,i(n) denote the number of overpartitions of n such that non-overlined part 1 appears at most i−1 times, for any integer l, l and non-overlined l+1 appear at most k−1 times, and if the parts l and non-overlined part l+1 together appear exactly k−1 times then the sum of the parts l and non-overlined parts l+1 has the same parity as the number of overlined parts that are less than l+1 plus i−1. Let Ck,i(n) denote the number of overpartitions of n with the non-overlined parts not congruent to ±i and 2k−1 modulo 2k−1. We show that Ck,i(n)=Dk,i(n). Note that this relation can also be considered as a Rogers–Ramanujan–Gordon type theorem for overpartitions.},
    journal = {The Ramanujan Journal},
    volume = {36},
    number = {1},
    pages = {69--80},
    isbn_issn = {1382-4090},
    year = {2015},
    refereed = {yes},
    length = {12}
    }